RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2017, Volume 27, Issue 1, Pages 26–41 (Mi vuu566)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The regularized iterative Pontryagin maximum principle in optimal control. II. Optimization of a distributed system

F. A. Kuterin, M. I. Sumin

Lobachevsky State University of Nizhni Novgorod, pr. Gagarina, 23, Nizhni Novgorod, 603950, Russia

Abstract: The stable sequential Pontryagin maximum principle or, in other words, the regularized Pontryagin maximum principle in iterative form is formulated for the optimal control problem of a linear parabolic equation with distributed, initial and boundary controls and operator semiphase equality constraint. The main difference between it and the classical Pontryagin maximum principle is that, firstly, it is formulated in terms of minimizing sequences, secondly, the iterative process occurs in dual space, and thirdly, it is resistant to error of raw data and gives a minimizing approximate solution in the sense of J. Warga. So it is a regularizing algorithm. The proof of the regularized Pontryagin maximum principle in iterative form is based on the dual regularization methods and iterative dual regularization. The results of model calculations of the concrete optimal control problem illustrating the work of the algorithm based on the regularized iterative Pontryagin maximum principle are presented. The problem of finding a control triple with minimal norm under a given equality constraint at the final instant of time or, in other words, the inverse final observation problem of finding a normal solution is used as a concrete model optimal control problem.

Keywords: optimal control, instability, iterative dual regularization, regularized iterative Lagrange principle, regularized iterative Pontryagin's maximum principle.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-47-02294-р_поволжье_а
Ministry of Education and Science of the Russian Federation 1727
02.В.49.21.0003


DOI: https://doi.org/10.20537/vm170103

Full text: PDF file (461 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95, 517.977
MSC: 47A52, 93C20
Received: 05.11.2016

Citation: F. A. Kuterin, M. I. Sumin, “The regularized iterative Pontryagin maximum principle in optimal control. II. Optimization of a distributed system”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:1 (2017), 26–41

Citation in format AMSBIB
\Bibitem{KutSum17}
\by F.~A.~Kuterin, M.~I.~Sumin
\paper The regularized iterative Pontryagin maximum principle in optimal control. II. Optimization of a distributed system
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2017
\vol 27
\issue 1
\pages 26--41
\mathnet{http://mi.mathnet.ru/vuu566}
\crossref{https://doi.org/10.20537/vm170103}
\elib{http://elibrary.ru/item.asp?id=28808553}


Linking options:
  • http://mi.mathnet.ru/eng/vuu566
  • http://mi.mathnet.ru/eng/vuu/v27/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. I. Sumin, “Regularized Lagrange principle and Pontryagin maximum principle in optimal control and inverse problems”, IFAC-PapersOnLine, 51:32 (2018), 871–876  crossref  isi  scopus
    2. M. I. Sumin, “Regulyarizovannye printsip Lagranzha i printsip maksimuma Pontryagina v optimalnom upravlenii i obratnykh zadachakh”, Tr. IMM UrO RAN, 25, no. 1, 2019, 279–296  mathnet  crossref  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:2986
    Full text:73
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020